# SDR FDEA201603150923

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 65,434 hours, 24,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: 1936
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF ESCAPE SLIDE FOR RT DOOR IS HANGING DOWN, SHOWS SIGNS OF GETTING CAUGHT WHEN DOOR IS CLOSED.  TROUBLE SHOT & FOUND SAFETY FLAG HANGING DOWN FROM POUCH.  INSTALLED FLAG. USING IAW MM-25-66-00-00.  ACFT OK FOR SERVICE.
